Derivation of Energy Equation for Turbulent Flow with Two-Point Correlation

Ahmed, Shams 2013, Derivation of Energy Equation for Turbulent Flow with Two-Point Correlation, Pure and Applied Mathematics Journal, vol. 2, no. 6, pp. 197-197, doi: 10.11648/j.pamj.20130206.15.

Attached Files
Name Description MIMEType Size Downloads

Title Derivation of Energy Equation for Turbulent Flow with Two-Point Correlation
Author(s) Ahmed, Shams
Journal name Pure and Applied Mathematics Journal
Volume number 2
Issue number 6
Start page 197
End page 197
Total pages 1
Publisher Science Publishing Group
Publication date 2013
ISSN 2326-9790
Language eng
DOI 10.11648/j.pamj.20130206.15
HERDC Research category C2.1 Other contribution to refereed journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30088855

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 24 Jul 2017, 12:45:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.